# SDR AWXA0001668

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65538341
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER LT AFT O/B ATTACH FITTING LUG HAS CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-40-02 AND 51-10-02.
